# SDR 95FDEA01632

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133FE
- Make and model: Boeing 727-25C
- Aircraft serial: 14851
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 41 GOUGED UNDER STR CLIP STA 970.  INSTALLED STR SPLICE AND FILLER PER SRM 53-10-3, FIG 3, PG 5-8.
